# SDR QXEA200400707

- Difficulty date: October 11, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 15,542 hours, 22,276 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLI - FLIGHT 2157 AUTOFEATHER SYSTEM FAILED TO ARM DURING TAKEOFF ROLL.  TAKEOFF ABORTED BELOW 60 KTS.  MAINTENANCE COMPLIED WITH AUTOFEATHER SYSTEM AND POWER UPTRIM CHECK IAW DHC-8 AMM 71-00-00-868-027, PAGE 560-562.  TEST CHECK GOOD.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
